MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER E2515HS-NSB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER E2515HS-NSB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E2515HS-NSB
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the clip from cautery holster broke off.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.Visual inspection showed that the holster cap/flap ( holster securement loop) was separated from the holster.The broken flap and the device were not received.The package was opened.The reported condition of disengagement of the holster flap was confirmed, but the insulation damage was not confirmed.The customer reported the tab of holster was separated from holster body at hinge.The tab is used to fasten the holster to the surgical drapes.The brakeage most likely occurred in transportation because the tab broke off at the customer site, according to the customer complaint.Had the tab broken off in manufacturing, the tab would be totally missing.Manufacturing performs a 100% visual inspection of the product during the packaging process in addition to a statistical sample being verified.This product is sold non-sterile.The investigation identified the root cause of the reported event to be shipping and transportation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
E2515HS-NSB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8568768
Report Number1717344-2019-00571
Device Sequence Number1667163
Product Code GEI
UDI-Device Identifier10884524003597
UDI-Public10884524003597
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K945260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2515HS-NSB
Device Catalogue NumberE2515HS-NSB
Device Lot Number81400113X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1